Muştu, Erkan (2022) Dynamical behavior of a parametrized family of one-dimensional maps. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (25). pp. 1-35. ISSN 1417-3875
|
Text
p9608.pdf Download (816kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/periodica.html?...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 31 Jan 2023 08:47 |
Last Modified: | 31 Jan 2023 08:47 |
URI: | http://real.mtak.hu/id/eprint/157763 |
Actions (login required)
![]() |
Edit Item |